Equivalent normings of spaces of differentiable functions in
Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 777-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_4_a0,
author = {S. K. Vodopyanov},
title = {Equivalent normings of spaces of differentiable functions in},
journal = {Doklady Akademii Nauk},
pages = {777--781},
year = {1988},
volume = {300},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a0/}
}
S. K. Vodopyanov. Equivalent normings of spaces of differentiable functions in. Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 777-781. http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a0/